| Model Number |
6173 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete event information.Further information was requested but not received.
Event or Problem Description
Related manufacturer reference number: 1627487-2023-04845.It was reported that surgical intervention was undertaken where the patients leads were explanted and replaced for an unknown reason on (b)(6) 2023.
Additional Manufacturer Narrative
A lead revision due to reason unknown was reported to abbott.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.